Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well, I started on Sortret on December 12th. At first I did not notice any side effects, but now I have really dry lips, dry skin on my face, and I am breaking out worse than ever. I am hoping this part doesnt last much longer because it is really embarassing. Anyone with experience on Accutane that can tell me how much longer to expect these kind of effects?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×